Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/70582
Title: Vascular hamartoma and vascular tumours of orbit.
Authors: Nath, K
Gogi, R
Khan, A A
Hameed, S
Issue Date: 1-Apr-1977
Citation: Nath K, Gogi R, Khan AA, Hameed S. Vascular hamartoma and vascular tumours of orbit. Indian Journal of Ophthalmology. 1977 Apr; 25(1): 18-23
URI: http://imsear.hellis.org/handle/123456789/70582
Appears in Collections:Indian Journal of Ophthalmology

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.